Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 504, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2008, 7:37 PM EDT for Clarke County, Madison County, Oglethorpe County, Georgia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2008, 7:37 PM EDT (23:37 UTC)
- Expired
- Jul 29, 2008, 8:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clarke County, GA, Madison County, GA, Oglethorpe County, GA
The radar
The Greer radar (KGSP), 130 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 7:45 PM EDT | TSTM WND DMG | 4 Nnw Crawford, GA | ONE TREE DOWN ON YANCY ROAD |
| Jul 29, 7:45 PM EDT | TSTM WND DMG | Hull, GA | ONE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 292337 SVRFFC GAC059-195-221-300015- /O.NEW.KFFC.SV.W.0504.080729T2337Z-080730T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 737 PM EDT TUE JUL 29 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLARKE COUNTY IN NORTHEAST GEORGIA SOUTHERN MADISON COUNTY IN NORTHEAST GEORGIA NORTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA * UNTIL 815 PM EDT * AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WINTERVILLE...MOVING EAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATSON MILL BRIDGE STATE PARK...SANDY CROSS AND COMER. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3412 8307 3390 8304 3389 8333 3407 8335 TIME...MOT...LOC 2337Z 264DEG 4KT 3399 8323 $$
1 follow-up statement
000
WWUS52 KFFC 300006
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT TUE JUL 29 2008
GAC059-300014-
/O.CAN.KFFC.SV.W.0504.000000T0000Z-080730T0015Z/
CLARKE GA-
804 PM EDT TUE JUL 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARKE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST OF THIS AREA.
IF YOU EXPERIENCED WIND DAMAGE...LARGE HAIL OR SIGNIFICANT
FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE
NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3390 8304 3389 8325 3390 8324 3393 8327
3397 8327 3399 8326 3404 8333 3404 8334
3407 8335 3412 8307
TIME...MOT...LOC 0004Z 264DEG 4KT 3399 8319
$$
GAC195-221-300015-
/O.CON.KFFC.SV.W.0504.000000T0000Z-080730T0015Z/
OGLETHORPE GA-MADISON GA-
804 PM EDT TUE JUL 29 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN MADISON AND NORTHWESTERN OGLETHORPE COUNTIES...
AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SMITHSONIA...MOVING EAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATSON
MILL BRIDGE STATE PARK...SANDY CROSS...PAOLI AND COMER.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3390 8304 3389 8325 3390 8324 3393 8327
3397 8327 3399 8326 3404 8333 3404 8334
3407 8335 3412 8307
TIME...MOT...LOC 0004Z 264DEG 4KT 3399 8319
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:55 PM EDT, 42 minutes earlier.
Area forecast discussion, Jul 29, 6:55 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT TUE JUL 29 2008 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WEAK UPPER RIDGE PASSING OVER THE REGION TONIGHT. NOT ENOUGH SUBSIDENCE TO PUT A LID ON OUR DIURNAL CONVECTION AS THE ATMOSPHERE REMAINS QUITE MOIST AND MODERATELY UNSTABLE. THE MODELS ARE NOW MUCH WEAKER WITH RESPECT TO THE UPPER TROUGH FORECAST TO MOVE IN BEHIND THE RIDGE THURSDAY. SUBSEQUENTLY THE SURFACE FRONT IS ALSO LESS DISTINCT WITH THE LATEST TRENDS. STILL...WITH AMPLE MOISTURE AND EVEN WEAK LOW LEVEL FORCING AND UPPER SUPPORT...RAIN CHANCES LOOK PRETTY GOOD FOR THURSDAY. TOMORROW APPEARS TO BE A TRANSITION DAY AS THE UPPER RIDGE WEAKENS AND MOVES EAST PROVIDING EVEN LESS CAPPING. .LONG TERM /FRIDAY THROUGH TUESDAY/... THE UPPER TROUGH AXIS IS FORECAST TO BE PASSING EAST OF THE STATE TO START OFF THE EXTENDED FORECAST PERIOD. THE GFS IS STILL BUILDING A MONSTER UPPER RIDGE OVER THE WESTERN U.S. AND SHIFTING IT EASTWARD THROUGH THE EXTENDED FORECAST PERIOD. BY THE END OF THE WEEKEND THE CENTER OF THE HIGH IS PROGGED TO BE IN THE WESTERN OHIO VALLEY. THE SURFACE PATTERN KEEPS GEORGIA ON THE NORTHWEST EDGE OF THE WESTERN ATLANTIC SURFACE RIDGE WHICH SHOULD KEEP AT LEAST MODERATE LOW LEVEL MOISTURE OVER THE REGION...BUT WITH THE STRONG UPPER RIDGE CONVECTION SHOULD BE LIMITED TO MAINLY ISOLATED DIURNAL ACTIVITY EACH DAY. ONE POTENTIAL KINK IN THE CURRENT FORECAST IS THE WEAK LOW THE MODELS ARE DEVELOPING IN THE NORTHERN GULF OF MEXICO THIS WEEKEND. CURRENT STRENGTH AND TRACK SHOULD KEEP IMPACT ON MY FORECAST AREA TO A MINIMUM...BUT CONFIDENCE IS A BIT SHAKY RIGHT NOW. && .AVIATION...SCATTERED THUNDERSTORMS WILL LINGER THROUGH THE EVENING...DISSIPATING BY MIDNIGHT. ISOLATED STORMS MAY BE SEVERE. AFTER MIDNIGHT...EXPECT AREAS OF MID/HIGH CLOUDS. SCATTERED TO BROKEN MVFR CLOUDS DEVELOPING AROUND 14Z WEDNESDAY AND LIFTING TO NEAR 5 THSD FT AFTER 16Z. VISIBILITY 5 TO 6SM IN HAZE...LOCALLY NEAR 3SM IN FOG 08Z TO 13Z. LIGHT WEST TO SOUTHWEST WINDS BECOMING LIGHT AND VARIABLE AFTER 01Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 92 72 90 72 / 40 40 30 50 40 ATLANTA 74 90 74 89 72 / 30 50 30 60 40 BLAIRSVILLE 68 88 68 86 65 / 40 40 30 60 40 CARTERSVILLE 70 91 70 89 69 / 40 40 30 60 40 COLUMBUS 74 93 75 90 74 / 30 50 40 60 30 GAINESVILLE 73 90 73 89 71 / 40 40 30 60 40 MACON 73 93 74 91 73 / 30 50 30 50 30 ROME 71 92 71 89 69 / 40 40 30 60 40 PEACHTREE CITY 71 91 71 89 70 / 30 50 30 60 30 VIDALIA 76 92 76 91 74 / 40 50 30 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20/41
Hazardous weather outlook, Jul 29, 5:44 AM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 AM EDT TUE JUL 29 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 544 AM EDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... A WEAK SURFACE TROUGH WILL CONTINUE FROM THE CAROLINAS INTO NORTHEAST GEORGIA TODAY...AS A WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS THE TENNESSEE VALLEY REGION. .PRIMARY HAZARDS... LOCALIZED DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS. WHILE THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING...THE MORE INTENSE STORMS WILL BE POSSIBLE SOUTH OF A CARROLLTON TO ATLANTA TO ATHENS LINE...MAINLY BETWEEN 3 PM AND 10 PM. .DISCUSSION... A MOIST AIRMASS COMBINED WITH AFTERNOON HEATING AND AN UPPER LEVEL DISTURBANCE...WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WITH CAPES EXPECTED FROM 1500 TO 2500...SOME THUNDERSTORMS WILL BE STRONG WITH A FEW POSSIBLY BECOMING SEVERE. WHILE STRONG GUSTY WINDS AND LARGE HAIL ARE EXPECTED TO BE THE PRIMARY THREATS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 29, 6:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 642 PM EDT TUE JUL 29 2008 GAZ074-292315- 642 PM EDT TUE JUL 29 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WASHINGTON COUNTY UNTIL 715 PM EDT... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF SANDERSVILLE...MOVING EAST AT 3 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PORTIONS OF WASHINGTON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE WARTHEN...TENNILLE...SANDERSVILLE... RIDDLEVILLE AND DAVISBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 29, 6:48 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT TUE JUL 29 2008 GAZ054-292315- 648 PM EDT TUE JUL 29 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN FAYETTE COUNTY UNTIL 715 PM EDT... AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PEACHTREE CITY AND FAYETTEVILLE...MOVING SOUTH AT 9 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS FAYETTE COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LEES MILL...PEACHTREE CITY...FAYETTEVILLE...INMAN... WOOLSEY AND BROOKS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 29, 7:14 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 714 PM EDT TUE JUL 29 2008 GAZ038-292345- 714 PM EDT TUE JUL 29 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN OGLETHORPE COUNTY UNTIL 745 PM EDT... AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CRAWFORD...MOVING EAST AT 3 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PORTIONS OF OGLETHORPE COUNTY THROUGH 745 PM EDT. SOME LOCATIONS THAT MAY BE AFFECTED BY THIS STORM INCLUDE CRAWFORD...ARNOLDSVILLE...STEPHENS...SANDY CROSS...MAXEYS AND LEXINGTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jul 29, 7:21 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 721 PM EDT TUE JUL 29 2008 GAZ067>069-292345- 721 PM EDT TUE JUL 29 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN UPSON...PIKE AND MERIWETHER COUNTIES UNTIL 745 PM EDT... AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GAY...MOVING EAST AT 7 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PORTIONS OF UPSON...PIKE AND MERIWETHER COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS THAT MAY BE AFFECTED BY THIS STORM INCLUDE RALEIGH... GAY...WOODBURY...ROSE HILL...PICKARD...NEAL...LIFSEY... ATWATER...ZEBULON...MOLENA...MEANSVILLE AND CONCORD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jul 29, 7:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 PM EDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 SSE COMMERCE 34.18N 83.45W
07/29/2008 E0.88 INCH JACKSON GA PUBLIC
&&
20Local storm report, Jul 29, 7:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 3 N COMMERCE 34.26N 83.46W
07/29/2008 E1.00 INCH BANKS GA AMATEUR RADIO
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 31 min |
| Jul 29, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 56 min |
| Jul 29, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 29 min |
| Jul 29, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Spalding | 23 min |
| Jul 29, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 34 min |
| Jul 29, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jul 29, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 46 min |
| Jul 29, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 27 min |
| Jul 29, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.